# SDR ASOA20200206311

- Difficulty date: December 26, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support Rod
- Part number: 12014181005
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND UPPER APU MOUNTING RODENDS CORRODED. MAINTENANCE REPLACED APU UPPER SUPPORT RODS .
